# SDR SWAA2025013191735

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 27,161 hours, 13,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY CEILING EMERGENCY LIGHT INOP<[01] R&R FWD ENTRY DOOR EMERGENCY BATTERY PACK AS PER AMM 33-51-06. OPS CHECK GOOD.
